# SDR HEEA968483

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911FD
- Make and model: Bell 412
- Aircraft serial: 33056
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 412010427101
- Condition: Worn
- Location: M/R
- Part time: 161 hours
- Component: 412010405109
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING WORN BEYOND LIMITS PER MANUFACTURER. PARTS SCRAPPED LOCALLY.
